Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pimples reappear on cheek, forehead after cessation of Minoz tablets. Should I continue or take expert advice?

Hello Doc, I am a 24 yr old female. I have always had a very clear skin. Since a month ago - I have this profuse surge of pimples on my cheek and forehead . They come and go, leaving marks - and do not seem to wane. I consulted a doctor (general specialist) who prescribed Minoz 50 mg (2 tablets a day) for 5 days + Cetaphil Soap. He also asked me to not use anything on my face - i.e creams / powder for the duration of this course. I had some initial relief that there were no new pimples coming up while I was carrying out the prescribed medication . But after the course - and cessation of the Minoz tablets... the pimples have come back again. What should I do? is this an infection? Should I be continuing my Minoz medication? Should I get this screened by a dermatologist? Please help.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  809
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
welcome to health care magic
visit best dermatologist near you.Here are few tips or home remedy for this:
1.Mix a teaspoon of lemon juice with a teaspoon of powdered fuller earth and apply the mixture on the affected area

2. Rub on the pimples fresh garlic.
3. Every night wash the afflicted area with fresh mint juice
4. Grated raw potato applied overnight on the red pimples on head
drink 8 glasses of water every day.try some good ayurvedic blood purifier.
mail me at
take care
Answered: Fri, 8 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor